Florida, 2012Wildfire and Hail in Florida, March 31, 2012
March 31, 2012 · NWS JAX · 11 events in 6 counties and zones
Severe storms developed across northeast Florida during the afternoon and evening as energy and instability in advanced of an approaching upper level trough phased with sea breeze convergence. Most storms produced gusty winds and hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $7,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe storms developed across northeast Florida during the afternoon and evening as energy and instability in advanced of an approaching upper level trough phased with sea breeze convergence. Most storms produced gusty winds and hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 31, 8:25 AM EST, 1 hour 54 minutes earlier.
Area forecast discussion, Mar 31, 8:25 AM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 AM EDT SAT MAR 31 2012
...STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON...
.UPDATE...CONVECTION ONGOING OVER NE FL AS UPPER TROUGH TO THE
WEST APPROACHES THE AREA. ACTIVITY IS STRONG BUT NOT SEVERE AS
SURFACE INSTABILITY IS WEAK SO FAR. EXPECT STRONG TO SEVERE
THUNDERSTORMS BY AFTERNOON AS INSTABILITY INCREASES WITH HEATING
AND COOLING TEMPS ALOFT. MAIN THREAT WILL BE STRONG DAMAGING
WINDS WITH ACTIVITY DECREASING BY EARLY EVENING AS SHORT WAVE AXIS
REACHES EAST COAST AROUND 00Z. CURRENT FORECAST HAS THIS ALL
COVERED SO NO CHANGES NEEDED AT THIS TIME.
&&
.AVIATION...THUNDERSTORMS WILL REACH VQQ AND JAX TAFS BY 15Z WITH
THUNDER LIKELY AT GNV AND SSI BY EARLY AFTERNOON. STRONG WIND
GUSTS AND HEAVY DOWNPOURS WILL PRODUCE IFR CONDITIONS IN AND NEAR
STORMS. IMPROVING CONDITIONS AFTER 22Z.
&&
.MARINE...OFFSHORE BUOYS NOW REPORTING SW WINDS IN 10-15 KNOT
RANGE. EXPECT WINDS TO INCREASE TO 15-20 KNOT RANGE OFFSHORE...AND AROUND
15 KNOTS NEAR SHORE. SEAS WILL BE UP TO 4 FEET WELL OFFSHORE. WILL
CONTINUE SCEC HEADLINE FOR OFFSHORE ZONES.
RIP CURRENTS: LOW RISK WITH OFFSHORE FLOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 78 58 86 60 / 80 10 10 10
SSI 77 61 79 63 / 70 20 10 10
JAX 80 60 86 61 / 70 20 10 10
SGJ 80 63 83 64 / 60 20 10 10
GNV 80 59 87 59 / 70 20 10 10
OCF 82 61 86 60 / 60 10 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
ZIBURA/HESS/KEEGAN
Hazardous weather outlook, Mar 31, 3:39 AM EST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 AM EDT SAT MAR 31 2012
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-010845-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
439 AM EDT SAT MAR 31 2012
...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...
THIS OUTLOOK IS FOR NORTHEAST FLORIDA....SOUTHEAST GEORGIA...AND THE
ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
AN UPPER LEVEL DISTURBANCE WILL BRING NUMEROUS THUNDERSTORMS TO
THE REGION TODAY. THE HIGHEST COVERAGE OF STORMS IS EXPECTED FROM
LATE MORNING INTO EARLY AFTERNOON AS CLUSTERS OF THUNDERSTORMS
MOVE EAST AROUND 15 TO 25 MPH. THE STRONGEST STORMS WILL BE
CAPABLE OF LOCALLY DAMAGING WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SOME AFTERNOON THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH
FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
JDS
In the hours before
Special weather statement, Mar 31, 9:07 AM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1007 AM EDT SAT MAR 31 2012
FLZ020>022-311500-
COLUMBIA-HAMILTON-SUWANNEE-
1007 AM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
COLUMBIA...HAMILTON AND SUWANNEE COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1100 AM EDT...
AT 1008 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 4 MILES WEST OF DOWLING PARK...OR 14
MILES SOUTHWEST OF SUWANNEE RIVER STATE PARK...MOVING EAST AT 35 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LURAVILLE...
DOWLING PARK...BLUE SPRINGS...NEWBURN...SUWANNEE RIVER STATE PARK...
WEST LAKE...MCALPIN...LIVE OAK...SUWANNEE SPRINGS AND JASPER THROUGH
1100 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3031 8322 3035 8322 3041 8318 3042 8323
3046 8323 3048 8325 3061 8305 3060 8268
3010 8266 3007 8307 3010 8315 3010 8321
3018 8325 3026 8326
TIME...MOT...LOC 1408Z 257DEG 32KT 3026 8323
HESSSpecial weather statement, Mar 31, 9:26 AM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1026 AM EDT SAT MAR 31 2012
FLZ023>025-030>032-GAZ164-311515-
BAKER-BRADFORD-CHARLTON-CLAY-DUVAL-NASSAU-UNION-
1026 AM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CLAY...NORTHEASTERN BRADFORD...SOUTHEASTERN BAKER...NORTHEASTERN
UNION...SOUTHERN CHARLTON...WESTERN DUVAL AND SOUTHWESTERN NASSAU
COUNTIES FOR SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1115 AM
EDT...
AT 1026 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 6 MILES SOUTH OF GLEN SAINT MARY...OR
10 MILES NORTHEAST OF RAIFORD...MOVING EAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SANDERSON...MACCLENNY...
GLEN SAINT MARY...ELLERBEE...MAXVILLE...BALDWIN...BRYCEVILLE...
LAKESIDE...DOCTORS INLET AND JACKSONVILLE HEIGHTS THROUGH 1115 AM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 30 TO 40 MPH CAN BE
EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3013 8164 3012 8165 3012 8168 3011 8168
3006 8234 3030 8236 3065 8178 3012 8158
TIME...MOT...LOC 1426Z 252DEG 25KT 3021 8210
HESSSpecial weather statement, Mar 31, 9:28 AM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1028 AM EDT SAT MAR 31 2012
GAZ164-311500-
CHARLTON-
1028 AM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CHARLTON COUNTY FOR SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL
1100 AM EDT...
AT 1028 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES WEST OF HOMELAND...OR 10 MILES
WEST OF FOLKSTON...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND FOLKSTON...HOMELAND AND
WINOKUR THROUGH 1100 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 30
TO 40 MPH CAN BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING
OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3087 8190 3070 8216 3072 8218 3078 8215
3079 8225 3084 8230 3107 8201 3104 8190
3098 8192 3095 8189 3091 8192 3090 8189
TIME...MOT...LOC 1428Z 230DEG 23KT 3083 8214
HESSSpecial weather statement, Mar 31, 9:46 AM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1046 AM EDT SAT MAR 31 2012
FLZ022-023-GAZ150-162-163-311515-
BAKER-CLINCH-COLUMBIA-ECHOLS-WARE-
1046 AM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WARE...SOUTHEASTERN CLINCH...SOUTHEASTERN ECHOLS...NORTHWESTERN BAKER
AND NORTHEASTERN COLUMBIA COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 1115 AM EDT...
AT 1046 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 21 MILES WEST OF TAYLOR...OR 13 MILES
NORTHEAST OF WHITE SPRINGS...MOVING EAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND TAYLOR THROUGH 1115 AM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3061 8272 3075 8223 3057 8222 3056 8223
3053 8224 3049 8221 3041 8221 3039 8265
3045 8266 3048 8270 3057 8272 3060 8270
3060 8272
TIME...MOT...LOC 1446Z 256DEG 26KT 3050 8261
HESSSpecial weather statement, Mar 31, 10:14 AM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1114 AM EDT SAT MAR 31 2012
FLZ025-032-311545-
CLAY-DUVAL-
1114 AM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CLAY
AND CENTRAL DUVAL COUNTIES FOR SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 1145 AM EDT...
AT 1114 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 2 MILES SOUTHWEST OF MIDDLEBURG...OR 12
MILES SOUTHWEST OF LAKESIDE...MOVING NORTHEAST AT 40 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MIDDLEBURG...
ASBURY LAKE...LAKESIDE...DOCTORS INLET...ORANGE PARK...BELLAIR...
JACKSONVILLE HEIGHTS...NORMANDY...ORTEGA AND TALLYRAND THROUGH 1145
AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 30 TO 40 MPH CAN BE
EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3047 8173 3034 8152 2997 8186 3007 8203
TIME...MOT...LOC 1514Z 216DEG 33KT 3010 8188
HESS
Special weather statement, Mar 31, 10:17 AM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1117 AM EDT SAT MAR 31 2012
FLZ022>024-GAZ150-164-311545-
BAKER-CHARLTON-COLUMBIA-NASSAU-WARE-
1117 AM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...BAKER...CENTRAL COLUMBIA...SOUTHERN CHARLTON AND WESTERN
NASSAU COUNTIES FOR SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL
1145 AM EDT...
AT 1117 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 17 MILES
NORTHWEST OF ST. GEORGE TO 10 MILES NORTHWEST OF OLUSTEE...MOVING
EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND WATERTOWN...LAKE CITY...FIVE POINTS...OLUSTEE...TAYLOR...
SANDERSON...MACCLENNY...HILLIARD...GLEN SAINT MARY AND CALLAHAN
THROUGH 1145 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 30 TO 40 MPH
CAN BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3040 8190 3028 8205 3020 8205 3014 8209
3014 8242 3012 8246 3010 8274 3076 8226
3074 8165
TIME...MOT...LOC 1517Z 264DEG 24KT 3070 8220 3033 8245
HESSEvent by event
5 hail, 3 thunderstorm wind, 1 lightning, 1 wildfire, 1 funnel cloud. Local standard time, as filed.
Lightning, Bradford
- When
- March 31, 10:19 AM EST
- Where
- Bradford County, 7.51 mi S of Theressa
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 29.723, -82.051
Lightning struck a residence and caused damage to the property at 327 4th Ave. in Melrose. The cost of damage was estimated.
Wildfire, Alachua
- When
- March 31, 10:35 AM EST
- Where
- Alachua forecast zone
- Reported by
- Emergency Manager
Gusty thunderstorm winds blew down power lines that sparked a wildfire at 22209 NW 188th Street in High Springs.
Hail, Duval
- When
- March 31, 3:35 PM EST
- Where
- Duval County, 1.19 mi E of Eggleston Hgts
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 30.350, -81.580
Quarter size hail was observed at a grocery store off of Merrill Road.
Hail, Duval
- When
- March 31, 3:35 PM EST
- Where
- Duval County, 0.91 mi NE of Eggleston Hgts
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 30.360, -81.590
Nickel size hail was observed along Rogero Road in Arlington Road.
Hail, Clay
- When
- March 31, 3:44 PM EST
- Where
- Clay County, 4.84 mi E of Mc Rae
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 29.830, -81.950
Nickel size hail was reported at Gold Head State Park.
Thunderstorm Wind, St. Johns
- When
- March 31, 4:45 PM EST
- Where
- St. Johns County, 0.69 mi S of Sampson Church
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 30.060, -81.500
A personal weather station measured a wind gust to 60 mph.
Funnel Cloud, St. Johns
- When
- March 31, 5:00 PM EST
- Where
- St. Johns County, 1.38 mi N of Moultrie
- Reported by
- Public
- Coordinates
- 29.840, -81.320
A possible funnel cloud was sighted.
Hail, St. Johns
- When
- March 31, 5:00 PM EST
- Where
- St. Johns County, 0.6 mi W of Crescent Beach
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 29.770, -81.260
Quarter size hail was reported along A1A. It dented cars in a restaurant parking lot.
Hail, St. Johns
- When
- March 31, 5:10 PM EST
- Where
- St. Johns County, 0.37 mi W of Crescent Beach
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 29.769, -81.256
Ping pong ball size hail was observed on Coastal Drive in Crescent Beach just south of the FL 206 bridge.
Thunderstorm Wind, Flagler
- When
- March 31, 7:35 PM EST
- Where
- Flagler County, 0.43 mi ESE of Bunnell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 29.468, -81.253
Strong downburst winds caused structural damage and significant tree damage along Bacher Street in Bunnell. Large trees were blown down and damaged lanais, fencing and outdoor equipment. The cost of damage was estimated.
Thunderstorm Wind, Flagler
- When
- March 31, 8:00 PM EST
- Where
- Flagler County, 2.07 mi N of Bunnell
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 29.500, -81.260
Several trees and power lines were blown down in northern Bunnell. The cost of damage was estimated.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Wind in California, March 31, 20121 death · 1 injured · 1 event
- Hail in Georgia, March 31, 2012$1.1 million · 1.75 in hail · 6 events
- Hail and Damaging Winds in Alabama, March 31, 2012$9,000 · 2.5 in hail · 57 events
- Flash Flood and Hail in Tennessee, March 31, 2012$17,000 · 2.75 in hail · 27 events
- High Wind and Strong Wind in Nevada, March 31, 2012$40,000 · 66 kt wind · 4 events
- Hail and Damaging Winds in Alabama, March 31, 20123 in hail · 31 events
- Hail in South Carolina, March 31, 20121.75 in hail · 25 events
- Flash Flooding and Hail in Mississippi, March 31, 20121.75 in hail · 24 events
- Hail in Iowa, March 31, 20122.5 in hail · 20 events
- Hail and Damaging Winds in Tennessee, March 31, 20121.75 in hail · 9 events
- High Wind in Utah, March 31, 201287 kt wind · 7 events
- Hail in Tennessee, March 31, 20121.75 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 372425, 372419, 372409, 372410, 372411, 372417, 372407, 372415, 372420, 372422, 372416.